MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redp1137 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the 3cg wire broken during insertion of the picc.It was stated that 4cm of the wire had to be removed from the patient.On 07/16/2019- additional information from the facility stated, "initial stick was easy and uncomplicated, but then picc rn met resistance when advancing the catheter so picc rn stopped advancing, repositioned the patient, and attempted to advance again.When this was not possible, picc rn aborted the attempt.Picc rn commented since the last event, picc rn is very cautious and does not attempt to after unsuccessful picc insertion, the stylet which was preloaded in the catheter was found broken.A chest xray was performed and radiologist read "an interval new approximately 3-4 cm partially coiled wire projecting inferior to the tip of the left picc line, may represent retained wire." immediately, md were notified.The patient had to go to ir to have broken stylet removed".

Brand Name
POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8848896
Report Number3006260740-2019-02236
Device Sequence Number10842401
Product Code LJS
UDI-Device Identifier00801741154904
UDI-Public(01)00801741154904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberN/A
Device Catalogue NumberS1295108FD2
Device Lot NumberREDP1137
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;